# SDR 20010212SG010

- Difficulty date: December 18, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N459AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC700
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781032075
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

FLT 2565 - BIL - THE NLG TOOK EXTRA TIME TO LOCK UP, BUT DID LOCK UP.  PUSH TO TEST WS USED TO VERIFY.  DURING CRUISE, A HYDRAULIC FLUID SMELL WAS NOTED, AND THEN THE R HYD LOW LIGHT CAME ON, FOLLOWED BY LOSS OF PRESSURE, THEN L HYD CAME ON.  CREW FOLLOWED CHECKLIST PROCESURES, SLOWED DOWN AIRCRAFT, AND SELECTED GEAR DOWN, AND DIVERTED TO MAINTENANCE BASE, AS IT ALSO HAD LONGEST RUNWAY.  LOSS OF HYDRAULIC FLUID DUE TO HYDRAULIC LEAK.  REPLACED NR 6 HYDRAULIC PRESSURE LINE FOR LANDIG GEAR LOCATED AT PILOTS LEFT KICK PANEL ADJACENT TO LEFT RUDDER PEDAL.  RE-SERVICED AIRCRAFT, BLED SYSTEM, GEAR SWING OPS CHECK GOOD.  (M)
